# SDR TXER097638

- Difficulty date: September 27, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N131MB
- Make and model: Urocop EC120B
- Aircraft serial: 1070
- Aircraft time: 3,019 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Coll Pitch Cntr
- Part number: C761A2024104
- Part serial: 314
- Condition: Binding
- Location: Cockpit
- Part time: 524 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COLLECTIVE BINDING .
